# SDR HALA0700052

- Difficulty date: January 3, 2007
- Submitted: February 24, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Ground Damage
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT O/B FLAP LWR T/E WAS DAMAGED BELOW THE NR 12 SPOILER WHILE POSITIONING SCISSOR LIFT.  THE CORNER OF THE RAIL CONTACTED THE FLAP.  REPAIRED DAMAGE ON THE RIGHT O/B FLAP LWR T/E BELOW THE NR 12 SPOILER IAW SRM 51-70-0G.
